I have taken the nuclear stress test because of palpitations and a rapid heart rate that showed up on an EKG. I was on 25mg of Toprol before that. The doctor said the test was normal but my resting ...
My husband has been in criticle condition for the past 18 days now I understand about the liver and kidneys failing as part of the risk with open heart procedures, what I dont understand is why are ...
CAN SOMEONE PLEASE TELL ME IF THERE IS SOMEONE OUT THERE THAT PREFORMS GASTRIC BYPASSES AT A REDUCED RATE. I NEED ONE BAD BUT MY INSURANCE COMPANY WILL NOT PAY FOR IT EVEN THOUGH IT IS A MAJOR HEALTH...
~One of my best friends has this thing where his heart starts beating unbelievably fast and he gets out of breath and it is hard for him to breathe, it happened today when we were out shopping and i ...
Honestly, I wouldn't, since the risk of bleeding is fairly high with Plavix - in fact, I doubt your tattooist will even do it. Obviously, the bleeding wouldn't be life-threatening, but I suspect it might screw up the tattoo. As to whether it's safe to stop the Plavix (and you'll need to stop it 5 days ahead of time to allow it to wear off), that depends exactly why you're taking it, and your doctor is better able to clarify the risk for you specifically.
Incidentally, the spectrum of heart conditions for which prophylactic antibiotics is *genuinely* indicated (as opposed to the much larger group for which it is often prescribed) is smaller than you or even your doctor might think. It probably doesn't help worth a damn, anyway - you get bacteria transiently in your blood every single day when you brush your teeth. Most of why we prescribe antibiotics is to avoid getting sued by the patient who *is* unlucky enough to get an infection, not out of any actual conviction that it does any good.
I'm not sure about while on plavix but when i was on Coumadin i was not allowed, i wasn't even allowed to use a normal disposiable razor i had to use the VEET non blade razors to shave with
ask your doc. he'/she would be able to tell you with out a doubt if it's okay or not
NO way! You are at risk for bleeding.
You probably should not since bleeding will be more than normal. Also if you tell the tattooist they probably won't do it either if you are on Plavix or other medication such as Coumadin that keeps the blood thinner and not causing clots.
I am on Coumadin and I wanted to get a tatoo on my ankle, but my doctor would not let me and the tattooist would not do it either. Also they say there is a higher risk of infection since I am on Coumadin, I have to take antibiotics (prophylaxis treatment) before getting my teeth cleaned etc.
But check with your doctor and see what he/she says.
Wait and find out from experts
Your doctor will have to prescribe an antibiotic before you can get a tattoo while on medication especially if it's for a heart condition.
This is a question I would ask my doctor. You might bleed too much from it, and you might get poor results from the tattoo.